Couldn't find what you looking for?

TRY OUR SEARCH!

I take Oral Contraception.
My period ended around the 7th of this month. I had sex with my boyfriend on the 8th and or 9th (taking my pills as normal, started the white ones on the 7th). Then again on the 14th and 15th.
When I woke up the morning after we had sex, the 16th, I noticed some brown discharge on the tissue paper.
I thought I'd better check that I took my pill the night before. The package said I was a day behind but I specifically remember taking my pills on the nights my boyfriend and I had sex. I quickly took the pill so that I was up to date.
After dinner that night when I went to take a shower a small bead of blood ran down my leg. (Sorry for the image)
The next day there was some light spotting on my underwear it was very light brown/pink. My stomach and abdomin have been feeling a bit tender and I have been experiencing headaches, but since we had been drinking wine, I thought it was just drinking symptoms, but it now feels more like period cramps.
My boyfriend woke up with bad stomach pains and strange bowel movements, I've also felt the same but it usually happens during my period. It's also not unusual for me to sometimes spot a day or two before my period and a day or two after.
Maybe it had something to do with my cooking? or that may just be a coincidence..
I have had this spotting for two days now. I've tried to be as specific as I can.
I hope someone can help me with some serious answers and information.
I know the best way to be sure is to visit the doctors and get some tests done. But it's hard to find the time to go because of work. And I don't want anyone to find out and be worried about me.
I also don't want to spend alot of money on tests if there's a simple explanation.
Thanks in advance for the replies.
I will update progress and confirmation so as to help others with the same queries.

Loading...

When you start or stop an oral contraceptive, you can experience spotting. Also, this can happen if you are preggers too. It's probably nothing but get yourself to the doctor just in case!!!
Reply

Loading...

Yup, hormonal contraceptives including the birth control pill causes bleeding between periods quite often, actually. To the point doctors will advise you to come in if you experience abnormal vaginal bleeding, but may say you don't have to if you happen to be on the pill. I had it too and my doctor said it was nothing to worry about. 

Do you take the pill every day as directed, and at the same time every day? If you do, the chances that you are pregnant are really very small. Not impossible, but small. You can still take a pregnancy test just in case, of course. 

Reply

Loading...

I'm 18 and I've had kind of a simliar problem. I've always had regular periods but about maybe almost 4 months ago I started birth control because I'm on an acne medicine that you cannot get pregnant on. I have not had sex any time while I've been taking the pill, due to the severe birth defects involved. I got my last period on time, however two days after it ended, I forgot to take my pill for four days in a row while I was on vacation. I took it again once I got home that Friday. On Saturday, I started having something light pink bleeding. I continued to take the pill everyday, but there has been spotting for the last two weeks. Some of it is blood but it seems like there is also a liquid as well? My period should start in a few days. Can anyone help? There are so many mixed answers on the Internet, its scary.

Reply

Loading...